# SDR FDEA200901080103

- Difficulty date: January 8, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- Aircraft time: 42,575 hours, 30,155 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781823
- Part serial: 1114
- Condition: Failed
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHILE RAISING FLAPS NR 1 LEADING EDGE DEVICE REMAINED EXTENDED AT 2 DEG AND 0 DEG FLAP SETTING.  RAN QRH PROBLEM REMAINED.  RETURNED TO BASE FOR NORMAL LANDING.  LED RETRACTED ON SCHEDULE AFTER LANDING CLEAN UP.  VISUAL INSPECTION OF NR 1 LEADING EDGE FLAPS SHOWS NO FAULTS.  CYCLED FLAPS AND LEADING EDGE SLATS THRU SEVERAL TIMES ALL INDICATIONS CHECK GOOD.  NEEDS FURTHER TROUBLESHOOTING.  T/S TO BAD SLAT ACT.  REMOVED & REPLACED NR 1 SLAT ACTUATOR PER AMM 27-81-032, OPERATIONAL, LEAK CHECKS GOOD. ALL FLAP/SLAT INDICATIONS NORMAL. OK FOR SERVICE
